Mallows’ quasi-likelihood estimation for log-linear Poisson autoregressions

Kitromilidou, S. and Fokianos, K. (2016) Mallows’ quasi-likelihood estimation for log-linear Poisson autoregressions. Statistical Inference for Stochastic Processes, 19 (3). pp. 337-361.

Full text not available from this repository.

Abstract

We consider the problems of robust estimation and testing for a log-linear model with feedback for the analysis of count time series. We study inference for contaminated data with transient shifts, level shifts and additive outliers. It turns out that the case of additive outliers deserves special attention. We propose a robust method for estimating the regression coefficients in the presence of interventions. The resulting robust estimators are asymptotically normally distributed under some regularity conditions. A robust score type test statistic is also examined. The methodology is applied to real and simulated data.

Item Type:
Journal Article
Journal or Publication Title:
Statistical Inference for Stochastic Processes
Subjects:
ID Code:
127728
Deposited By:
Deposited On:
01 Oct 2018 09:20
Refereed?:
Yes
Published?:
Published
Last Modified:
29 Jan 2020 04:53